Publication
Title
No relationship between canalization and developmental stability of the skull in a natural population of **Mastomys natalensis** (Rodentia: Muridae)
Author
Abstract
Language
English
Source (journal)
Biological journal of the Linnean Society. - London
Publication
London : 2011
ISSN
0024-4066 [print]
1095-8312 [online]
Volume/pages
104:1(2011), p. 207-216
ISI
000294075000016
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 26.08.2011
Last edited 14.05.2018
To cite this reference